# SDR QXEA2015013100040

- Difficulty date: January 31, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 19,720 hours, 21,104 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8206008
- Part serial: 710
- Condition: Failed
- Location: Cockpit
- Part time: 19,720 hours, 21,104 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O'S FRONT WINDSHIELD SHATTERED. WINDSHIELD HEAT WAS ON, ALTITUDE WAS APPROX 18,000. DIVERTED TO A UNEVENTFUL LANDING.  R & R F/O'S FRONT WINDSHIELD.
